Alert archive / Nevada / Flash Flood Warnings in 2015

Flash Flood Warning 35, NWS Reno, NV

July 7, 2015Churchill County, Nevada

NWS Reno, NV issued this flash flood warning at Jul 7, 2015, 3:48 PM PDT for Churchill County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 3:48 PM PDT (22:48 UTC)
Expired
Jul 7, 2015, 6:30 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

County Churchill County, NV

The radar

The Reno radar (KRGX), 96 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

797 
WGUS55 KREV 072248
FFWREV
NVC001-080130-
/O.NEW.KREV.FF.W.0035.150707T2248Z-150708T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
348 PM PDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL CHURCHILL COUNTY IN WEST CENTRAL NEVADA...

* UNTIL 630 PM PDT
    
* AT 346 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN OVER HIGHWAY 95 NEAR THE CHURCHILL LYON COUNTY LINE. 
  THESE STORMS ARE MOVING SLOWLY TO THE NORTH AT 5-10 MPH. FLASH 
  FLOODING IS OCCURRING OR EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE HIGHWAY 95 
  JUST NORTH OF THE LYON-CHURCHILL COUNTY LINE. THIS AREA HAS SOME 
  HILLY TERRAIN SO IT CAN BE SUBJECT TO FLASH FLOODING. TRAVELERS ON 
  HIGHWAY 95 BETWEEN FALLON AND SCHURZ SHOULD BE EXTRA CAUTIOUS AND 
  WATCH FOR FLASH FLOODING. DO NOT DRIVE THROUGH FLOODED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

&&

LAT...LON 3923 11852 3908 11851 3908 11869 3912 11876
      3926 11882

$$

CS
2 follow-up statements
487 
WGUS75 KREV 072337
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
437 PM PDT TUE JUL 7 2015

NVC001-080130-
/O.CON.KREV.FF.W.0035.000000T0000Z-150708T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHURCHILL NV-
437 PM PDT TUE JUL 7 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM PDT FOR
SOUTH CENTRAL CHURCHILL COUNTY...

* AT 435 PM PDT...DOPPLER RADAR INDICATED THE HEAVIEST RAINS HAVE 
  MOVED NORTH OF THE WARNING AREA, HOWEVER ADDITIONAL SCATTERED 
  THUNDERSTORMS ARE LIKELY THROUGH 530 PM. THESE ADDITIONAL STORMS 
  COULD PRODUCE LOCALIZED FLASH FLOODING ALONG HIGHWAY 95 IN 
  SOUTHERN CHURCHILL COUNTY. 

* STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY 
  WINDS TO 35 MPH. THE SMALL HAIL MAY BRIEFLY COVER ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3923 11852 3908 11851 3908 11869 3912 11876
      3926 11882

$$

CS
040 
WGUS75 KREV 080108
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
608 PM PDT TUE JUL 7 2015

NVC001-080117-
/O.CAN.KREV.FF.W.0035.000000T0000Z-150708T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHURCHILL NV-
608 PM PDT TUE JUL 7 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL CHURCHILL COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. LIGHT RAIN SHOWERS WILL CONTINUE THROUGH ABOUT 7 PM. 
SOME MINOR RUNOFF OR PONDING OF WATER IS POSSIBLE ALONG HIGHWAY 95 
SOUTH OF FALLON TO SCHURZ. IF ANYONE SAW FLOODING ALONG HIGHWAY 95, 
POST YOUR PICTURES OR VIDEO TO OUR NWS RENO FACEBOOK PAGE.

LAT...LON 3923 11852 3908 11851 3908 11869 3912 11876
      3926 11882

$$

CS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 1:01 PM PDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 7, 1:01 PM PDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
101 PM PDT TUE JUL 7 2015

.SYNOPSIS...
LOW PRESSURE NEAR THE CALIFORNIA COAST WILL SLOWLY MOVE ONSHORE
AND KEEP THE THREAT OF THUNDERSTORMS OVER THE REGION THROUGH
FRIDAY. LOCALLY HEAVY RAINFALL AND WET GROUND CONDITIONS WILL
BRING THE POTENTIAL FOR FLASH FLOODING THROUGH WEDNESDAY.
THUNDERSTORMS WILL DECREASE THIS WEEKEND. TEMPERATURES WILL BE
COOLER THAN NORMAL.

&&

.SHORT TERM...
CONVECTION IS ALREADY ONGOING AND WILL HAVE NO PROBLEM OVERCOMING
MID LEVEL CAP SHOWN IN THE 12Z KREV SOUNDING AS SFC HEATING AND
FORCING ALOFT INCREASE AHEAD OF APPROACHING SHORTWAVE. GOES
SOUNDER DATA OF CAPES IN EXCESS OF 1000 J/KG BACKS UP WHAT OTHER
PARAMETERS SEEM TO BE SHOWING IN SUPPORT OF HEAVY RAIN INCLUDING
PWAT > 0.75 IN AND SFC DEWPOINTS IN THE MID 40S-MID 50S. STORMS
SO FAR THIS AFTERNOON HAVE BEEN TRAINING AND PRODUCING VERY HEAVY
RAINFALL AND THE FLASH FLOOD THREAT WILL REMAIN ELEVATED. SOME
MODELS ORGANIZE STORMS INTO A COMPLEX OVER WESTERN NV LATE THIS
AFTERNOON AND EARLY EVENING WITH STORMS MOVING NORTHWARD THROUGH
THE NIGHT. A FEW STORMS COULD BE SEVERE AS WELL GIVEN ENOUGH SHEAR
ALTHOUGH WIND GUSTS SHOULD BE LIMITED AT 60 MPH AND HAIL TO ONE
INCH GIVEN THE RELATIVELY WARM AND MOIST ENVIRONMENT.

ON ITS HEELS IS ANOTHER SHORTWAVE WEDNESDAY WHICH COULD RESULT IN
ANOTHER EARLY START TO CONVECTION AS WELL AS NUMEROUS COVERAGE BY
AFTERNOON. WE HAVE BUMPED POPS UP FOR MANY AREAS ESPECIALLY FROM
THE EASTERN SIERRA NORTH INTO LASSEN AND WASHOE COUNTIES. THESE
STORMS WILL HAVE THE POTENTIAL FOR HEAVY RAIN ONCE AGAIN AS STORM
MOTIONS WILL BE SIMILAR OR SLOWER AND BOTH MOISTURE/INSTABILITY
WILL STILL BE IN PLACE IN DIFFLUENT FLOW ALOFT. COOLING
TEMPERATURES ALOFT WILL BE MORE SUPPORTIVE OF HAIL.

FINALLY ON THURSDAY, UPPER LOW WILL BE OVERHEAD WITH CONDITIONS
MORE FAVORABLE FOR WIDESPREAD SHOWERS AND MORE ISOLATED
THUNDERSTORM COVERAGE. THEREFORE THE HEAVY RAIN THREAT WILL
DECREASE. UNDER MOSTLY CLOUDY SKIES AND SCATTERED-NUMEROUS
SHOWERS, TEMPERATURES WILL BE QUITE COOL FOR JULY WITH 60S SIERRA
AND 70S TO LOWER 80S MANY WESTERN NV VALLEYS. HOHMANN

.LONG TERM...FRIDAY THROUGH TUESDAY...
UPPER LOW WILL REMAIN OVER AREA FRI WHILE SLOWLY WEAKENING. THIS
WILL KEEP TEMPERATURES BELOW NORMAL WITH A GENERAL THREAT FOR
SHOWERS AND THUNDERSTORMS. OVERALL COVERAGE AND INTENSITY WILL BE
LESS UNDER MOSTLY CLOUDY SKIES.

FOR THE WEEKEND AND EARLY NEXT WEEK, THE CURRENT SYSTEM WILL LIFT
OUT WITH ANOTHER TROUGH DEVELOPING OFF THE WEST COAST. THE 00Z
ECMWF WAS MORE AMPLIFIED WITH TROUGH WHICH WOULD HAVE KEPT BETTER
CHANCES FOR THUNDERSTORMS INTO SATURDAY. HOWEVER ITS 12Z RUN HAS
COME BACK IN LINE WITH WHAT THE GFS AND OTHER MODELS HAVE BEEN
SHOWING WHICH IS A DRIER SOUTHWEST FLOW AND DECREASING SHOWER AND
THUNDERSTORM CHANCES. WE BACKED THE POPS OFF SATURDAY BASED ON
THESE LATEST TRENDS AND OTHERWISE KEPT THE DRYING TREND GOING
SUNDAY-TUESDAY. WE COOLED TEMPERATURES A COUPLE OF DEGREES THROUGH
THE WEEKEND WHICH REFLECTS A MORE GRADUAL WARMUP AND HAS SUPPORT
FROM LATEST MOS GUIDANCE. HOHMANN

&&

.AVIATION...
THUNDERSTORMS ARE FIRING ALONG THE EASTERN SIERRA SIMILAR TO
MONDAY AND WILL IMPACT MANY OF THE TAF SITES THROUGH 02Z. LATEST
MESOSCALE MODELS INDICATE STORMS MAY FORM INTO A COMPLEX BY LATE
AFTERNOON/EARLY EVENING ACROSS FAR WESTERN NV AND CONTINUING
NORTHWARD INTO LASSEN AND NORTHWEST NV THIS EVENING AND POSSIBLY
INTO THE OVERNIGHT HOURS. WHILE STORMS WILL BE CAPABLE OF STRONG
OUTFLOW WIND GUSTS TO 50 MPH AND SMALL HAIL, THE GREATEST THREAT
WILL CONTINUE TO BE LIGHTNING AND TORRENTIAL RAINFALL.

WE MAINTAINED A LOW CHANCE OF SHOWERS AND THUNDERSTORMS OVERNIGHT
INTO THE MORNING WEDNESDAY AS ANOTHER SHORTWAVE APPROACHES FROM
THE SOUTH. THUNDERSTORM COVERAGE IS EXPECTED TO BECOME NUMEROUS
AGAIN WEDNESDAY AFTERNOON. HOHMANN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING NVZ001>003.

CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING CAZ071>073.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 7, 3:17 PM PDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
317 PM PDT TUE JUL 7 2015

CAZ073-072245-
MONO CA-
317 PM PDT TUE JUL 7 2015

...THUNDERSTORMS PRODUCING HEAVY RAINS AND A LOT OF SMALL HAIL IN
MONO COUNTY...

* AT 314 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MONO
  LAKE TO TOMS PLACE...AND MOVING NORTH AT 10-20 MPH.

* LARGE AMOUNTS OF SMALL HALF INCH HAIL AND WINDS IN EXCESS OF 30
  MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY RAINFALL WITH RATES
  ABOVE ONE-HALF INCH PER HOUR IS ALSO EXPECTED, WHICH WILL RESULT
  IN PONDING WATER ON ROADS, AND POSSIBLY FLOODING OF LOW SPOTS AND
  NORMALLY DRY WASHES.

* TRAVELERS ON HIGHWAY 395 BETWEEN BISHOP AND BRIDGEPORT SHOULD
  EXPECT TO ENCOUNTER THESE WEATHER CONDITIONS THROUGH 430 PM. ALSO
  HIGHWAY 120 INCLUDING TIOGA PASS IS AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3749 11882 3782 11921 3840 11920 3791 11848
      3746 11871 3746 11878
TIME...MOT...LOC 2214Z 165DEG 23KT 3801 11900 3756 11870

CS
Special weather statement, Jul 7, 3:20 PM PDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
320 PM PDT TUE JUL 7 2015

CAZ071-072300-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-
320 PM PDT TUE JUL 7 2015

...STRONG THUNDERSTORMS ALONG HIGHWAY 395...

AT 317 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRENCHMAN LAKE TO 6
MILES SOUTHEAST OF DOYLE...AND MOVING NORTHWEST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND VERY HEAVY RAIN ARE LIKELY WITH THESE
STORMS AS THEY TRACK NEAR HIGHWAY 395 BETWEEN RENO AND SUSANVILLE.

LOCATIONS IMPACTED INCLUDE...
DOYLE...HERLONG...FRENCHMAN LAKE...JANESVILLE...WENDEL...AMEDEE ARMY
AIRFIELD...BIG COVE CAMPGROUND...FRENCHMAN CAMPGROUND...HONEY LAKE...
SPRING CREEK CAMPGROUND AND CHILCOOT CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4034 12065 4038 12001 3988 12001 3982 12027
TIME...MOT...LOC 2217Z 154DEG 11KT 3990 12021 3997 11998

WH
Local storm report, Jul 7, 3:34 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
334 PM PDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             RENO                    39.54N 119.82W
07/07/2015  M0.25 INCH       WASHOE             NV   AMATEUR RADIO

            PEA SIZE HAIL REPORTED OFF RED ROCK ROAD WITH WIND GUSTS
            40 MPH.

&&

ELW
Local storm report, Jul 7, 3:36 PM PDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
336 PM PDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             STEAD                   39.64N 119.88W
07/07/2015  M0.25 INCH       WASHOE             NV   AMATEUR RADIO

            PEA SIZE HAIL REPORTED IN STEAD.

&&

ELW
Local storm report, Jul 7, 3:39 PM PDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
339 PM PDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     RENO                    39.54N 119.82W
07/07/2015                   WASHOE             NV   BROADCAST MEDIA

            5000 PEOPLE REPORTED POWER OUTAGES IN WASHOE COUNTY WITH
            MOST IN SOUTH RENO.

&&

ELW
Special weather statement, Jul 7, 3:47 PM PDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
347 PM PDT TUE JUL 7 2015

CAZ071-072330-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-
347 PM PDT TUE JUL 7 2015

...STRONG THUNDERSTORMS DEVELOPING NEAR EAGLE LAKE...

AT 346 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS NEAR EAGLE LAKE...MOVING NORTHWEST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EAGLE LAKE...ASPEN GROVE CAMPGROUND...SPAULDING...CHRISTIE
CAMPGROUND...EAGLE CAMPGROUND AND MERRILL CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. GET OFF THE LAKE DURING A
THUNDERSTORM!

&&

LAT...LON 4063 12055 4047 12067 4055 12105 4089 12077
TIME...MOT...LOC 2246Z 120DEG 10KT 4059 12070

WH

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 5:16 PM PDTFlash Flood WarningREVChurchill, Lyon3 hr
Jul 6, 5:47 PM PDTSpecial Weather StatementREV43 min
Jul 6, 6:12 PM PDTFlash Flood WarningREVWashoe3 hr
Jul 6, 9:32 PM PDTFlash Flood WatchREVDouglas, Lyon, Mineral, Storey, Washoe21 hr
Jul 7, 12:14 PM PDTSpecial Weather StatementREVDouglas46 min
Jul 7, 12:52 PM PDTSpecial Weather StatementREVWashoe38 min
Jul 7, 1:03 PM PDTFlash Flood WarningREVDouglas, Lyon3 hr
Jul 7, 1:03 PM PDTSpecial Weather StatementREV87 min
Jul 7, 1:30 PM PDTSpecial Weather StatementREV45 min
Jul 7, 1:43 PM PDTFlash Flood WarningREVDouglas, Lyon, Storey, Washoe3 hr
Jul 7, 1:59 PM PDTSpecial Weather StatementREVStorey31 min
Jul 7, 2:19 PM PDTFlash Flood WarningREVMineral3 hr
Jul 7, 2:23 PM PDTSpecial Weather StatementREVLyon22 min
Jul 7, 2:24 PM PDTFlash Flood WarningREVStorey, Washoe3 hr
Jul 7, 2:49 PM PDTSevere Thunderstorm WarningREVWashoe41 min
Jul 7, 2:57 PM PDTSpecial Weather StatementREV48 min
Jul 7, 3:09 PM PDTSpecial Weather StatementREVLyon36 min
Jul 7, 4:04 PM PDTSpecial Weather StatementREVChurchill41 min

Nearby

Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.